MAUDE Adverse Event Report: MICROPORT ORTHOPEDICS INC. CONSERVE® A-CLASS® BFH® HEAD LONG NECK 48MM; HIP COMPONENT

MICROPORT ORTHOPEDICS INC. CONSERVE® A-CLASS® BFH® HEAD LONG NECK 48MM; HIP COMPONENT
Model Number 38AM4835
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Metal Related Pathology (4530)
Type of Reportable Event Serious Injury
Event or Problem Description
Allegedly the patient is experiencing mom complications (left).Additional information received on 05/22/2024 by legal department: allegedly, on (b)(6) 2007 plaintiff had an artificial hip implanted in his left hip in what is known a total hip artoplasty or "tha".He was implanted at cedars-sini medical center.On (b)(6) 2014, plaintiff had a revision of his left hip to convert the bearing surface from mom bearing surface to a metal-on-poly bearing.The surgery was performed at (b)(6) the femoral head was removed.However, the modular neck was well fixed in the femoral stem, and femoral stem was also well fixed, so they were left in place.Products implanted in first revision surgery: zimmer ctm acetabular component 58mm od, 36mmid polyethylene liner wright 36mm femoral head, +7.Mpo non revised products: product id: pha00242, profemur® z femoral stem s 6 cement less, lot: 096375746, qty: (b)(4).Product id: pha01212, profemur® neck a/r var/val 2 short, lot: 106380691, qty: (b)(4).
 
Additional Manufacturer Narrative
See attached.

Brand Name
CONSERVE® A-CLASS® BFH® HEAD LONG NECK 48MM
Common Device Name
HIP COMPONENT
Manufacturer (Section D)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
Manufacturer Contact
rachael wise
5677 airline road
arlington, TN 38002
9018674771
MDR Report Key19518900
Report Number3010536692-2024-00339
Device Sequence Number6171043
Product Code KWA
UDI-Device IdentifierM68438AM48351
UDI-PublicM68438AM48351
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K021349
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2007
Device Explanted Year2014
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/12/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number38AM4835
Device Catalogue Number38AM4835
Device Lot Number116390097
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/22/2024
Initial Report FDA Received Date06/12/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale